MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 13MM; SEE H10

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 13MM; SEE H10
Model Number 02-022-35-2513
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty on (b)(6)2020, then approximately 2.5 months later was surgically revised on (b)(6)2021.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer d10.Concomitants: 6556232 201-78-82 - collar fixation pin 2pk 40mm, quick release 6618204 02-020-11-0225 - truliant ps cem fem ps cem left sz 2.5 6630758 02-022-45-2525 - truliant tib fit tray cem sz 2.5f / 2.5t 6674199 200-07-35 - advanced patella 35mm 3 peg implant 6735227 201-78-89 - 3" drill bit, mod.Hex 2 pack 6735236 201-78-89 - 3" drill bit, mod.Hex 2 pack h6.Investigation results- the truliant device with serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.There is no other information is available.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 2.5 13MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key17148036
Report Number1038671-2023-01388
Device Sequence Number14799131
Product Code JWH
UDI-Device Identifier10885862304209
UDI-Public10885862304209
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/15/2025
Device Model Number02-022-35-2513
Device Catalogue Number02-022-35-2513
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Initial Report FDA Received Date06/16/2023
Date Device Manufactured09/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown